# SDR K5LA620JS

- Difficulty date: January 2, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N636B
- Make and model: Beech A200
- Aircraft serial: BC61
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Part serial: OH817083
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 14000 FT IN THE CLOUDS WITH W/S HEAT ON, OAT-5C PILOTS WINDSHIELD OUTER PLY CRACKED ACROSS ENTIRE WINDSHIELD.  RETURNED TO AIRPORT AND LANDED.  REPLACED WINDSHIELD, NO OTHER DAMAGE NOTED.
